Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 582181, 8 pages
http://dx.doi.org/10.1155/2009/582181
Research Article

Vanishing Power Values of Commutators with Derivations on Prime Rings

Department of Mathematics, Belda College, Belda, Paschim Medinipur 721424 , India

Received 30 August 2009; Accepted 14 December 2009

Academic Editor: Howard Bell

Copyright © 2009 Basudeb Dhara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. C. Posner, β€œDerivations in prime rings,” Proceedings of the American Mathematical Society, vol. 8, pp. 1093–1100, 1957. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  2. C. Lanski, β€œDifferential identities, Lie ideals, and Posner's theorems,” Pacific Journal of Mathematics, vol. 134, no. 2, pp. 275–297, 1988. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. H. E. Bell and W. S. Martindale III, β€œCentralizing mappings of semiprime rings,” Canadian Mathematical Bulletin, vol. 30, no. 1, pp. 92–101, 1987. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. I. N. Herstein, β€œA note on derivations,” Canadian Mathematical Bulletin, vol. 21, no. 3, pp. 369–370, 1978. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. V. De Filippis, β€œOn derivations and commutativity in prime rings,” International Journal of Mathematics and Mathematical Sciences, no. 69–72, pp. 3859–3865, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. K. I. Beidar, W. S. Martindale III, and A. V. Mikhalev, Rings with Generalized Identities, vol. 196 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1996. View at MathSciNet
  7. T. K. Lee, β€œSemiprime rings with differential identities,” Bulletin of the Institute of Mathematics Academia Sinica, vol. 20, no. 1, pp. 27–38, 1992. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. M. BreΕ‘ar, β€œOne-sided ideals and derivations of prime rings,” Proceedings of the American Mathematical Society, vol. 122, no. 4, pp. 979–983, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. V. K. Kharchenko, β€œDifferential identities of prime rings,” Algebra i Logika, vol. 17, no. 2, pp. 155–168, 1978. View at Google Scholar Β· View at MathSciNet
  10. C. Lanski, β€œAn Engel condition with derivation,” Proceedings of the American Mathematical Society, vol. 118, no. 3, pp. 731–734, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. W. S. Martindale III, β€œPrime rings satisfying a generalized polynomial identity,” Journal of Algebra, vol. 12, pp. 576–584, 1969. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. I. N. Herstein, Topics in Ring Theory, The University of Chicago Press, , Chicago, Ill, USA, 1969. View at MathSciNet
  13. H. E. Bell and Q. Deng, β€œOn derivations and commutativity in semiprime rings,” Communications in Algebra, vol. 23, no. 10, pp. 3705–3713, 1995. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  14. C.-L. Chuang, β€œGPI's having coefficients in Utumi quotient rings,” Proceedings of the American Mathematical Society, vol. 103, no. 3, pp. 723–728, 1988. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. C. Faith and Y. Utumi, β€œOn a new proof of Litoff's theorem,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 14, pp. 369–371, 1963. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  16. K. I. Beidar, β€œRings of quotients of semiprime rings,” Vestnik Moskovskogo Universiteta, vol. 33, no. 5, pp. 36–43, 1978. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet